Please confirm topic selection

Are you sure you want to trigger topic in your Anconeus AI algorithm?

Please confirm action

You are done for today with this topic.

Would you like to start learning session with this topic items scheduled for future?

Updated: Dec 18 2021

Heparin-Induced Thrombocytopenia (HIT)

Images
https://upload.medbullets.com/topic/121677/images/hit.jpg
https://upload.medbullets.com/topic/121677/images/deep_vein_thrombosis_of_the_right_leg.jpg
  • Snapshot
    • A 60-year-old woman presents after a 12-hour train ride with right-sided crampy leg pain. She is currently on hormone-replacement therapy for menopausal symptoms. On exam, the circumference on the right calf is larger than the left. An ultrasound shows a lower extremity DVT. She is started on heparin. Two days later, her platelets come back at 24,000/mm3. They were previously 30,000/mm3. Her labs are monitored routinely, and her platelets returned to baseline after a few days.
  • Introduction
    • Decreased platelets due to exposure to heparin
  • Differential Diagnosis
    • DIC
    • ITP
    • TTP
    • HUS
  • Complications
    • Thrombosis
flashcard locked
Create a free account or log in to see the cards.
Question
1 of 5
Heme | Heparin-Induced Thrombocytopenia (HIT)
  • Heme
  • - Heparin-Induced Thrombocytopenia (HIT)
12:29 min
11/23/2021
73 plays
0.0
  • star icon star icon star icon
  • star icon star icon star icon
  • star icon star icon star icon
  • star icon star icon star icon
  • star icon star icon star icon
(0)
Private Note